| Medical Device Problem Codes |
Device Displays Incorrect Message (2591); Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a call service alarm issue.It was reported that the pump emitted a cs 069 call service alarm when the battery was removed and replaced.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because this issue may result in a long term cessation of insulin delivery if the user is unable to resolve the alarm.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 11/01/2017 with the following findings: a review of the pump¿s black box and alarm history confirmed a alarm, which is written in the pump's black box as.The pump was powered on and a hard alarm was shown and could not be reset.The alarm was found to be caused by a flash chip.Unrelated to the original complaint, the battery compartment was found to be cracked below the grip pad.